MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY INSYTE AUTOGUARD; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY INSYTE AUTOGUARD; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 381912
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
Rn attempted piv [peripheral iv] insertion; catheter frayed during insertion.The catheter was removed and replaced with a new device.

Brand Name
INSYTE AUTOGUARD
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key25425925
Report Number25425925
Device Sequence Number15946561
Product Code FOZ
UDI-Device Identifier00382903819126
UDI-Public00382903819126
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
Report Date (Section F) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number381912
Device Catalogue Number381912
Device Lot Number5287370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2026
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age10 MO
Patient SexUnknown
Patient Weight8 KG
Date Report Sent to FDA05/13/2026